RUS  ENG JOURNALS   PEOPLE   ORGANISATIONS   CONFERENCES   SEMINARS   VIDEO LIBRARY   PACKAGE AMSBIB
General information
Latest issue
Archive

Search papers
Search references

RSS
Latest issue
Current issues
Archive issues
What is RSS



Differ. Uravn.:
Year:
Volume:
Issue:
Page:
Find






Personal entry:
Login:
Password:
Save password
Enter
Forgotten password?
Register


Differ. Uravn., 1973, Volume 9, Number 5, Pages 857–859 (Mi de1897)  

Ordinary Differential Equations

A certain theorem on the characteristic exponents of not almost reducible systems of linear differential equations with almost periodic coefficient matrices

V. L. Novikov

Lomonosov Moscow State University

Full text: PDF file (296 kB)

Bibliographic databases:
UDC: 517.926.45
Received: 14.03.1972

Citation: V. L. Novikov, “A certain theorem on the characteristic exponents of not almost reducible systems of linear differential equations with almost periodic coefficient matrices”, Differ. Uravn., 9:5 (1973), 857–859

Citation in format AMSBIB
\Bibitem{Nov73}
\by V.~L.~Novikov
\paper A certain theorem on the characteristic exponents of not almost reducible systems of linear differential equations with almost periodic coefficient matrices
\jour Differ. Uravn.
\yr 1973
\vol 9
\issue 5
\pages 857--859
\mathnet{http://mi.mathnet.ru/de1897}
\mathscinet{http://www.ams.org/mathscinet-getitem?mr=318607}
\zmath{https://zbmath.org/?q=an:0295.34038}


Linking options:
  • http://mi.mathnet.ru/eng/de1897
  • http://mi.mathnet.ru/eng/de/v9/i5/p857

    SHARE: VKontakte.ru FaceBook Twitter Mail.ru Livejournal Memori.ru


    Citing articles on Google Scholar: Russian citations, English citations
    Related articles on Google Scholar: Russian articles, English articles
  • Number of views:
    This page:42
    Full text:19

     
    Contact us:
     Terms of Use  Registration  Logotypes © Steklov Mathematical Institute RAS, 2019